# SDR UALA2012080304154

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT CARGO COMPARTMENT AT BS 1540 AT STRINGER 39R.  REMOVED DAMAGED STRINGER SECTION.  FABRICATED AND INSTALLED NEW STRINGER SECTION AND STRINGER SPLICE REPAIR PARTS REF SRM53-00-03 FIG 201 REPAIR 2 DETAIL IV.
